Migraines & nausea ...

Discussion in 'Side-Effects of Duromine' started by VictoriaGirl, Nov 7, 2018.

  1. VictoriaGirl

    VictoriaGirl New Member
    Registered

    Joined:
    Nov 2, 2018
    Messages:
    7
    Likes Received:
    7
    So, my experience with this drug wasn’t very nice. I have tried a couple of times over a period of a few months and I had the same crippling side effects. By around 7pm each evening I had a nasty migraine and horrible nausea. I felt like death. I literally ended up bedridden. Every. Single. Time. I don’t know if this is the universe telling me not to take the drug or if my body simply metabolises the drug to such detrimental effect.
    If you’re susceptible to migraines then I caution you to be weary or start slow.
    This drug is very effective at suppressing your appetite immensely. I had to force myself to eat.
     
    #1 VictoriaGirl, Nov 7, 2018
    Last edited: Nov 21, 2018
    Dre likes this.
  2. Rava

    Rava Well-Known Member
    Registered

    Joined:
    May 14, 2018
    Messages:
    453
    Likes Received:
    338
    @VictoriaGirl - so sorry that you had such a hard time with it!
     
  3. VictoriaGirl

    VictoriaGirl New Member
    Registered

    Joined:
    Nov 2, 2018
    Messages:
    7
    Likes Received:
    7
    Thank-you. I was pretty bummed by the the whole experience. I had such high hopes but now I’m back to extreme calorie restriction. I’m so tired of being overweight. :(
     
    Dre likes this.
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook